Follow me on Facebook
Follow me on Twitter
Follow me on Instagram
  • Ibuleve Gel 5%

Ibuleve Gel contains the active ingredient Ibuprofen 5% and provides fast and effective relief from backache, rheumatic pain, muscular pain, sprains and strains and common arthritic conditions. Ibuleve means fast and effective pain relief that's applied directly through the skin to target painful, inflamed areas.
Ibuleve Gel 5%: What is Ibuleve? Ibuleve offers fast and effective pain relief that's applied directly through the skin to target painful, inflamed areas. And a clinical trial has shown that Ibuleve Gel can work as quickly and effectively as 400mg ibuprofen tablets for treating painful injuries such as back pain, sprains and strains. Ibuleve is easily applied and absorbed directly where you need it. Because the pain relief is targeted in this way, there is less risk of the side effects that can be associated with taking painkilling tablets. Ibuleve Gel provides fast and effective relief from: - Backache - Rheumatic pain - Muscular pain - Sprains and strains - Common arthritic conditions How does Ibuleve work? Ibuleve has been specially formulated by UK experts in skin penetrating medicines, to make sure that the active ingredient (ibuprofen) penetrates through the skin and into underlying tissues. This is important because the skin normally behaves as a very effective barrier, preventing access by this route of administration. The entire Ibuleve range is specially designed to be fragrance-free, colourless, non-greasy and cooling, so there are none of the characteristic smells or irritating skin sensations associated with some topical painkillers.

Directions
How to apply Ibuleve Gel 5%: Read and retain the enclosed patient information leaflet. Lightly apply 2 to 5cm of gel (50 to 125mg ibuprofen) over the affected area. Massage gently until completely absorbed. Wash hands after use, unless treating them. Repeat as required up to three times daily, or as instructed by a doctor. Do not exceed the stated dose. Seek medical advice if symptoms persist.

Warnings
Caution before using Ibuleve Gel 5%: Do not use if you are allergic to any of the ingredients or have experienced problems with aspirin, ibuprofen or similar pain killers (including those taken by mouth). Seek medical advice before use if you have asthma, an active peptic ulcer or kidney problems. Do not use if pregnant or breast feeding. Not recommended for children under 12 years, unless instructed by a doctor. You should carefully read all product packaging and labels prior to use

Ingredients
Ibuleve Gel 5% contains: Ibuprofen EP 5.0% w/w

Side Effects


Size: 30g

Write a review

Please login or register to review

Ibuleve Gel 5%

  • Availability: In Stock
  • £3.49